All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

January 2012 , Volume 17 , Issue 1

Select all articles


Homogenization of a one-dimensional spectral problem for a singularly perturbed elliptic operator with Neumann boundary conditions
Grégoire Allaire, Yves Capdeboscq and Marjolaine Puel
2012, 17(1): 1-31 doi: 10.3934/dcdsb.2012.17.1 +[Abstract](1154) +[PDF](717.8KB)
Linear programming based Lyapunov function computation for differential inclusions
Robert Baier, Lars Grüne and Sigurđur Freyr Hafstein
2012, 17(1): 33-56 doi: 10.3934/dcdsb.2012.17.33 +[Abstract](1347) +[PDF](522.7KB)
Exponential decay in non-uniform porous-thermo-elasticity model of Lord-Shulman type
Zhong-Jie Han and Gen-Qi Xu
2012, 17(1): 57-77 doi: 10.3934/dcdsb.2012.17.57 +[Abstract](1086) +[PDF](535.8KB)
On computing heteroclinic trajectories of non-autonomous maps
Thorsten Hüls and Yongkui Zou
2012, 17(1): 79-99 doi: 10.3934/dcdsb.2012.17.79 +[Abstract](968) +[PDF](828.5KB)
Periodic solutions of a non-divergent diffusion equation with nonlinear sources
Chunhua Jin and Jingxue Yin
2012, 17(1): 101-126 doi: 10.3934/dcdsb.2012.17.101 +[Abstract](924) +[PDF](306.2KB)
Qualitative analysis of a diffusive prey-predator model with trophic interactions of three levels
Huiling Li, Peter Y. H. Pang and Mingxin Wang
2012, 17(1): 127-152 doi: 10.3934/dcdsb.2012.17.127 +[Abstract](945) +[PDF](458.6KB)
Stability of an efficient Navier-Stokes solver with Navier boundary condition
Jie Liao and Xiao-Ping Wang
2012, 17(1): 153-171 doi: 10.3934/dcdsb.2012.17.153 +[Abstract](1102) +[PDF](401.9KB)
Traveling wave solutions of a competitive recursion
Guo Lin and Wan-Tong Li
2012, 17(1): 173-189 doi: 10.3934/dcdsb.2012.17.173 +[Abstract](1311) +[PDF](408.5KB)
Stability transitions and dynamics of mesa patterns near the shadow limit of reaction-diffusion systems in one space dimension
Rebecca McKay and Theodore Kolokolnikov
2012, 17(1): 191-220 doi: 10.3934/dcdsb.2012.17.191 +[Abstract](942) +[PDF](807.7KB)
On a nonlocal reaction-diffusion-advection system modeling phytoplankton growth with light and nutrients
Linfeng Mei and Xiaoyan Zhang
2012, 17(1): 221-243 doi: 10.3934/dcdsb.2012.17.221 +[Abstract](1353) +[PDF](173.1KB)
Shooting and numerical continuation methods for computing time-minimal and energy-minimal trajectories in the Earth-Moon system using low propulsion
Gautier Picot
2012, 17(1): 245-269 doi: 10.3934/dcdsb.2012.17.245 +[Abstract](999) +[PDF](2572.7KB)
A simple regulatory circuit that can simultaneously generate excitability of two different mechanisms
Changhong Shi, Han-Xiong Li and Tianshou Zhou
2012, 17(1): 271-282 doi: 10.3934/dcdsb.2012.17.271 +[Abstract](895) +[PDF](581.5KB)
A periodic reaction-diffusion model with a quiescent stage
Feng-Bin Wang
2012, 17(1): 283-295 doi: 10.3934/dcdsb.2012.17.283 +[Abstract](1133) +[PDF](367.4KB)
Global stability for a HIV-1 infection model with cell-mediated immune response and intracellular delay
Jinliang Wang and Lijuan Guan
2012, 17(1): 297-302 doi: 10.3934/dcdsb.2012.17.297 +[Abstract](1287) +[PDF](281.0KB)
A passivity-based stability criterion for reaction diffusion systems with interconnected structure
Liming Wang
2012, 17(1): 303-323 doi: 10.3934/dcdsb.2012.17.303 +[Abstract](922) +[PDF](664.3KB)
Generalized Jacobi rational spectral methods with essential imposition of Neumann boundary conditions in unbounded domains
Zhong-Qing Wang and Jing-Xia Wu
2012, 17(1): 325-346 doi: 10.3934/dcdsb.2012.17.325 +[Abstract](813) +[PDF](460.9KB)
Exponential stability of traveling fronts in monostable reaction-advection-diffusion equations with non-local delay
Shi-Liang Wu, Wan-Tong Li and San-Yang Liu
2012, 17(1): 347-366 doi: 10.3934/dcdsb.2012.17.347 +[Abstract](1325) +[PDF](424.2KB)
Stability and Hopf bifurcations for a delayed diffusion system in population dynamics
Xiang-Ping Yan and Wan-Tong Li
2012, 17(1): 367-399 doi: 10.3934/dcdsb.2012.17.367 +[Abstract](1188) +[PDF](1200.6KB)
Global stability of a five-dimensional model with immune responses and delay
Yincui Yan and Wendi Wang
2012, 17(1): 401-416 doi: 10.3934/dcdsb.2012.17.401 +[Abstract](1301) +[PDF](356.2KB)
Traveling wave solutions in an integro-differential competition model
Liang Zhang and Bingtuan Li
2012, 17(1): 417-428 doi: 10.3934/dcdsb.2012.17.417 +[Abstract](1447) +[PDF](366.3KB)
Blowup, global fast and slow solutions to a parabolic system with double fronts free boundary
Qunying Zhang and Zhigui Lin
2012, 17(1): 429-444 doi: 10.3934/dcdsb.2012.17.429 +[Abstract](889) +[PDF](411.0KB)

2017  Impact Factor: 0.972




Email Alert

[Back to Top]